Browse by Journal
Number of items: 6.
Mansourirad, Ehsanollah and Abu Bakar, Mohd Rizam and Lee, Lai Soon and Jaafar, Azmi (2010) Fuzzy weights in data envelopment analysis. International Mathematical Forum, 5 (37-40). pp. 1871-1886. ISSN 1312-7594; ESSN: 1314-7536
Sattarovich, Rakhimov Isamiddin and Sozan, J. (2010) On filiform Leibniz algebras of dimension nine. International Mathematical Forum, 5 (14). 671 -692. ISSN 1312-7594
Ishak, Fuziyah and Suleiman, Mohamed (2010) Parallel block method for solving delay differential equations. International Mathematical Forum, 5 (55). pp. 2707-2722. ISSN 1312-7594
Rezaeipour, Davood and Md. Said, Mohamad Rushdan (2010) The vulnerability analysis and the security evaluation of block ciphers. International Mathematical Forum, 5 (42). pp. 2071-2075. ISSN 1312-7594
Nik Long, Nik Mohd. Asri and Eshkuratov, Zainidin K. and Sapar, Siti Hasana (2009) Reduction technique for n × n complex matrix systems. International Mathematical Forum, 4 (8). 363 - 366. ISSN 1312-7594
Alikhani, Saeid and Peng, Yee Hock and Mohd Atan, Kamel Ariffin (2008) On the domination number of some graphs. International Mathematical Forum, 3 (38). pp. 1879-1884. ISSN 1312-7594
Universiti Putra Malaysia Institutional Repository
Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.
As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.